Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sarcoidosis, chronic migraines, LPR, and chronic pain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2004
Answered : 36 Questions
User :   I have sarcoidosis, chronic migraines, LPR, and chronic pain in joints. I take percocet, wellbutrin, trazadone, klonopin, treximet, prednisone, nexium, pulmicort, and zofran (i Think). I have lost over 40 lbs since April. I cannot eat or drink because of my constant and painful stomach pain and cramps. I have horrible headaches. I run a constant low grade fever around 99.9. Pain also in my back and down my legs. My feet feel broken in heels and on the outside. Recently when I lay down at night my nose clogs up and I cant breathe through it. Also I cannot take a full breath of air. My chest hurts and I start coughing. I cant yawn either because it hurts my chest. I wa in the hospital at the beginning of June and had an Upper EGD and came back ok with signs of gastropathey.
Doctor :   Hi
Doctor :   let me read
User :   Also I have had numerous tests on gallbladder ans stomach
Doctor :   ok
Doctor :   at present wt symptoms do you have ?
User :   stomach pain all the time worse in the morning and after I attempt to eat with cramping after I eat or drink anything, chest pain and coughing when I inhale to big of a breath, pain in back worse in the morning, pain in my feet-must have shoes on to even walk, pain in legs, low grade fever, headaches, weight loss, dehydration, vitamin deficiency
User :   i get chills, i assume from the fever
Doctor :   stomach pain is due to gastropathy which is due to the number of medications you are taking
Doctor :   the medications for the sarcoidosis can cause severe gastritis
Doctor :   consult your doctor to modify the regimen and to reduce the dose and or to reduce the number of medications taken
User :   I just started back on them last week when the fever and joint pain became unbearable. I had been on them (and methotrxate) a year and weaned of them for 6 months. My stomach pain has been at least 3 months. I had a galium scan whcih showed inflamation in lymph nodes in that area
Doctor :   ok
Doctor :   what action has been taken for this
User :   for my stomach?
Doctor :   the inflamation in the lymph area around the stomach
User :   increased prednisone to 20mg a day and methotrexate 15 mg a week
User :   that was just recently though also forgot to tell you I cannot have a bowel movement on my own
Doctor :   ok
Doctor :   wt you are suffering is all the symptoms of sarcoidosis and the effects of the medications used to treat sarcoidosis
Doctor :   lymph nodes inflamation is due to sarcoidisis, and where all the nodes are inflamed there youn are getting symptoms like chest pain and pain around stomach, also you have the arthralgia of sarcoidosis
Doctor :   most of the time prednisolone is effective and methotrexate with the combination will reduce the inflamation in few days
User :   But since they havent thus far and my sarcoidosis hasnt improved should I still be taking them? Is there another treatment? Could it be possible I have a stomach disorder like Chrons
Doctor :   sarcoidosis is a chronic disease with remessions and excerberations,
Doctor :   so this is one of the acute episode of excerberation
Doctor :   you need to continue with the medications
Doctor :   as i sais it takes time for the symptoms to reslove
Doctor :   the symptoms in you do not fit for chrons disease
Doctor :   you need to continue the same medications
User :   Its disappointing because the meds havent helped in 18 months and I dont understand the point of staying on them if they arent working as shown by tests and my pain and they themselve are causing many side effects
User :   i thought you might give me alternative options that i may consult my doctor about, but thank you for you time
Doctor :   sarcoidosis is such that it can only be conrtrolled
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor